# SDR SWAA110587

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 52,173 hours, 43,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING NR 5 SLAT T/E UPPER SURFACE AT I/B END DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
